Skip to content
Now Two Delivery Schedules: Same Day - 6pm Today (order by noon) or 6am Tomorrow (order by 10pm)
Now Two Delivery Schedules: Same Day - 6pm Today (order by noon) or 6am Tomorrow (order by 10pm)

Equate Ibuprofen Tablets, 200Mg, 200 Coated Tablets

from Walmart
$4.90

Relieve minor aches and pains with Equate Ibuprofen Tablets. Their active ingredient is 200 mg of ibuprofen, a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps. Compare to Advil active ingredient. Relive minor aches and pains so you can get on with your day with Equate Ibuprofen Tablets.

Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.